advertisement
Question
Posted by: Just want to make sure | 2010/09/06

Arava

I have RA and are using the following meds: coxflam 15mg,methotrexate,folic acid5mg ,prednisone 5m, plasmaoquine, topzole.

The Rumatologist added Arava20mg to my presciption and since I started using Arava I feel sick all the time. I have headaches, feel dizzy I just don''t feel good. Could it be the Arava that is doing this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Nausea, diarrhea, flu-like symptoms, mild dizziness, headache may occur frequently with this medicine. If these effects however persist or worsen, notify your doctor promptly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/09/08

Nausea, diarrhea, flu-like symptoms, mild dizziness, headache may occur frequently with this medicine. If these effects however persist or worsen, notify your doctor promptly.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement